Amiodarone and tremors

Help Support ValveReplacement.org:

cp172

Well-known member
Joined
Dec 25, 2007
Messages
558
Location
Middle Ga.
Afternoon to everyone,

I went on amiodarone almost two years ago. At the time I developed tremors in my hands. I came off amiodarone 30 days ago and have been hoping the tremors were induced by the drug and would stop. No changes so far. I know it takes a long time for the drug to leave the body. Anyone else had experience with his?

Thanks,
 

djman

Active member
Joined
Mar 6, 2022
Messages
30
Earlier this year, I was on amiodarone for 1 month. No tremors. I read that approx 1 quarter of people get tremors.

The half life of amiodarone is very long. Your Amiodarone levels could easily be 80% of what they were 30 days ago. You have to wait longer to see what the impact of going off the drug is going to be.
 
Last edited:

cp172

Well-known member
Joined
Dec 25, 2007
Messages
558
Location
Middle Ga.
Hi Djman,

Thanks for your thoughts. I will be seeing a neurologist in August and hope the tremors improve by then.
 
Top